# SDR SWI2023F00144

- Difficulty date: July 3, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N181SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000574
- Aircraft time: 19,326 hours, 11,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON LH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE LH AND CENTER SHEAR PANELS.     (C-CHECK RO 7/21/2023)    PERFORMED SRM 53-23-10/REPAIR01P ON LH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE LH AND CENTER SHEAR PANELS. RESTORED SURFACE PROTECTION REF SRM 51-23-06 AND CPM 51-25-00-910-001-A PO# 300391, 300651. WEIGHT OF ADDED PARTS IS 55.65 GRAMS NO CHANGE IN WEIGHT AND BALANCE..
